Determination of minimum required damping in stochastic following seas modeled by using Gaussian white noise


Üçer E. , Söylemez M. T.

Communications in Nonlinear Science and Numerical Simulation, vol.17, no.12, pp.4870-4876, 2012 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 12
  • Publication Date: 2012
  • Doi Number: 10.1016/j.cnsns.2012.05.012
  • Title of Journal : Communications in Nonlinear Science and Numerical Simulation
  • Page Numbers: pp.4870-4876